Advanced search
1 file | 724.17 KB Add to list

Convolution lattices

(2018) FUZZY SETS AND SYSTEMS. 335. p.67-93
Author
Organization
Keywords
Algebra, Convolution operations, Lattice, TYPE-2 FUZZY-SETS, MATHEMATICAL MORPHOLOGY, TRUTH VALUES, FINITE

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 724.17 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Miguel, Laura, Humberto Bustince, and Bernard De Baets. “Convolution Lattices.” FUZZY SETS AND SYSTEMS 335 (2018): 67–93. Print.
APA
De Miguel, Laura, Bustince, H., & De Baets, B. (2018). Convolution lattices. FUZZY SETS AND SYSTEMS, 335, 67–93.
Chicago author-date
De Miguel, Laura, Humberto Bustince, and Bernard De Baets. 2018. “Convolution Lattices.” Fuzzy Sets and Systems 335: 67–93.
Chicago author-date (all authors)
De Miguel, Laura, Humberto Bustince, and Bernard De Baets. 2018. “Convolution Lattices.” Fuzzy Sets and Systems 335: 67–93.
Vancouver
1.
De Miguel L, Bustince H, De Baets B. Convolution lattices. FUZZY SETS AND SYSTEMS. 2018;335:67–93.
IEEE
[1]
L. De Miguel, H. Bustince, and B. De Baets, “Convolution lattices,” FUZZY SETS AND SYSTEMS, vol. 335, pp. 67–93, 2018.
@article{8578979,
  author       = {De Miguel, Laura and Bustince, Humberto and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keywords     = {Algebra,Convolution operations,Lattice,TYPE-2 FUZZY-SETS,MATHEMATICAL MORPHOLOGY,TRUTH VALUES,FINITE},
  language     = {eng},
  pages        = {67--93},
  title        = {Convolution lattices},
  url          = {http://dx.doi.org/10.1016/j.fss.2017.04.017},
  volume       = {335},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: